# SDR UALA2011100305328

- Difficulty date: October 2, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIFE VEST AT AFT F/A AND COCKPIT OBSERVERS POSITIONS DO NOT HAVE DATE STAMP ON SERVICEABLE TAG.  REPLACED LIFE VESTS PER AMM.
